# SDR AALA20090713TUL05

- Difficulty date: January 2, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 28,873 hours, 11,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION TO REAR SPAR VAPOR BARRIER CRACKED. REPAIRED PER SRM 57-10-10-22.
